# SDR YENA20141112245

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 45,735 hours, 16,622 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND ON THE LT WING OTBD SIDE OF SPOILER NR 3 FITTING.  GAINED ACCESS AND REMOVED CORROSION FROM SPOILER FITTING NR 3. FOUND CORROSION TO BE OUT OF LIMITS. FABRICATED AND INSTALLED REPAIR DOUBLER AND RESTORED AREA IAW A14-755-01. NO DEFECTS NOTED.
